# SDR R61A202001310138

- Difficulty date: January 9, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 30,895 hours, 19,055 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION AFT WET AREA ON GUSSET AT FRAME 90 AND RH TRACK BEAM.REMOVED LOCATED AND DRILLED NEW AFT WET AREA ON GUSSET AT FRAME 90 AND RH TRACK BEAM REF SRM 51-40-02, 51-40-08, APPLIED ALODINE ON HOLES & RIVETS REF SRM 51-23-04. INSTALLED NEW AFT WET AREA ON GUSSET AT FRAME 90 AND RH TRACK BEAM REF SRM 51-40-02, 51-40-08.
